# SDR 2000ZZZX317

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Damaged
- Location: Ws 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTRA JOINT IN THE RIGHT WING BUTTE DOOR AT XRS 294.  REPAIRED RT WING BUTTE DOOR HINGE AT XRS 294 PER EIA ECRA 941-57-082-2.
